Bound on Bell inequalities by fraction of determinism and reverse triangle inequality

Panakaj Joshi , Karol Horodecki , Michał Horodecki , P. Horodecki , Ryszard Horodecki , Ben Li , S. J. Szarek , Tomasz Szarek

Abstract

n/a
Author Panakaj Joshi IFTiA
Panakaj Joshi ,,
- Institute of Theoretical Physics and Astrophysics
, Karol Horodecki II
Karol Horodecki,,
- Institute of Informatics
, Michał Horodecki IFTiA
Michał Horodecki,,
- Institute of Theoretical Physics and Astrophysics
, P. Horodecki
P. Horodecki,,
-
, Ryszard Horodecki IFTiA
Ryszard Horodecki,,
- Institute of Theoretical Physics and Astrophysics
, Ben Li
Ben Li,,
-
, S. J. Szarek
S. J. Szarek,,
-
, Tomasz Szarek IM
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesPhysical Review A, ISSN 1050-2947
Issue year2015
Vol92
No3
Pages1-11
Publication size in sheets0.5
DOIDOI:10.1103/PhysRevA.92.032329
URL http://journals.aps.org/pra/pdf/10.1103/PhysRevA.92.032329
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 29-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 29-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 2.765 (2) - 2015=2.598 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back